The University of Texas at Austin
"Concerning The Separation Of Point Sets By Curves"
Identifier: e_rlm_00026_002
Title: "Concerning The Separation Of Point Sets By Curves"
Description: Loose pages from a reprint of an article from "Proceedings of the National Academy of Sciences," Vol. 11, No. 8, pp. 469-476.
Date: 1925/06/30
Creator: Moore, R. L. (Robert Lee), 1882-
Source: Moore (R. L.) Papers
Publisher: National Academy of Sciences
Box: 4RM57
Folder: 2-3
Format: Article
Size: 260 mm X 175 mm